# SDR UIEA2020042400824

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,479 hours, 17,907 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284
- Part serial: 5143
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN TRIPPED OFF, RAN QRH, RECOVERED R GEN, BUT R UTILITY WOULD NOT COME ON LINE. POSITION 13000 FT MSL30 NM FROM ILN.( ITEM PLACED ON MDDR 127461 IAW DDG 24-00-01-01, CAT 'B', DUE DATE 27AUG2020. AIRCRAFT REDUCED TO ER 120. MAINT. ACTIONS C/W. DISPATCH GTC 0238Z.  LP 1196493: REPLACED R/H GCU IAW AMM 24-22-02-004. OPS CHKS GOOD. CLOSED MDDR 127461. )
